# SDR 0103279933

- Difficulty date: March 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- Aircraft time: 73,688 hours, 79,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 29536591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN L-CHECK. THE LOWER AFT CORNER OF THE SERVICE DOOR SKIN WAS FOUND WITH CRACKS.  THE SUBJECT SKIN PANEL WAS TRIMMED AND RESTORED USING A SPLICE AFT OF THE DOOR CUT OUT USING EA 99-169344 LOG PAGE 1577098.  THE EXISTING SKIN ASSEMBLY 5911407-33 IS MANUFACTURE PART NUMBER 2953659-1.
